OaM cover

Operators and Matrices

Volume: 18

Year: 2024


Issue: 2 (June, 2024)
Article number / DOI Authors / Title Pages Abstract Article
18-17 Yang Liu: On minimal smallest singular value of subframes for signal recovery 273–293 View View
18-18 M. Khokulan, K. Thirulogasanthar: Perturbation of continuous frames on quaternionic Hilbert spaces 295–317 View View
18-19 Xiuwen Yang, Ligong Wang, Weige Xi: On the Aα spectral radius and Aα energy of non-strongly connected digraphs 319–333 View View
18-20 Yanling Mao, Guoxing Ji: On Ando-Hiai type inequalities for sectorial matrices 335–342 View View
18-21 Arnab Patra, Falguni Roy: On the estimation of q-numerical radius of Hilbert space operators 343–359 View View
18-22 H. Ardakani, Kh. Amjadi: Positively limited p-convergent and weak* positively p-convergent operators 361–374 View View
18-23 Mohamed Chraibi Kaadoud, Somayya Moulaharabbi: q-numerical radius inequalities for product of complex linear bounded operators 375–388 View View
18-24 Ezzine Faten, Mohamed Ali Hammami, Walid Hdidi: Stability analysis of time--invariant perturbed singular systems 389–407 View View
18-25 Hamid Nkhaylia: Multiplicatively numerical range-preserving maps 409–426 View View
18-26 Eungil Ko, Yoonkyeong Lee: The operator equation AXB=X and the Fuglede-Putnam type property 427–440 View View
18-27 Ulaş Yamancı, Messaoud Guesba, Duygu Uslu: Some novel inequalities for Berezin number of operators 441–455 View View
18-28 Benjamin Cahen: Complex Weyl symbols of the extended metaplectic representation operators 457–477 View View
18-29 Sasmita Patnaik, Sanehlata, Gary Weiss: Singly generated selfadjoint-ideal operator semigroups: spectral density of the generator and simplicity 479–522 View View